# SDR DL72S950721

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND SEAT TRACK CORROSION AT STA 344 LEFT I/B TRACK, REPAIRED BY REPLACING SEAT TRACK LT I/B FROM STA 380 FWD PER MM 53-20-11 FIG 802.
